Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 678976, 6 pages
Research Article

Impact of Correlated Noises on Additive Dynamical Systems

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA

Received 14 April 2014; Accepted 4 August 2014; Published 3 September 2014

Academic Editor: Wuquan Li

Copyright © 2014 Chujin Li and Jinqiao Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chujin Li and Jinqiao Duan, “Impact of Correlated Noises on Additive Dynamical Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 678976, 6 pages, 2014.